MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM FX IMPACTOR HANDLE

TORNIER INC TORNIER PERFORM FX IMPACTOR HANDLE
Catalog Number IFX818
Medical Device Problem Codes Corroded (1131); Material Discolored (1170); Residue After Decontamination (2325); Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
A facility reported to us that our consignment ifx818 had been sterilized with bio burden, and they are now unable to fully clean the cannulated instrument.

Brand Name
TORNIER PERFORM FX IMPACTOR HANDLE
Common Device Name
IMPACTOR
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25106905
Report Number0001649390-2026-00406
Device Sequence Number16139747
Product Code HWA
UDI-Device Identifier00846832086955
UDI-Public(01)00846832086955(11)221115(10)22A938
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIFX818
Device Lot Number22A938
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/19/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown